# SDR SWIA202052728

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST TAIL CONE AFT END BOTTOM HAS CORRODED NUTPLATE, MARKED.  C-CHECK RO 9/21/2020.  REMOVED AND REPLACED NUTPLATE ON APU EXHAUST TAIL CONE AFT END BOTTOM, REF CRJ-700 SRM.
